# SDR IPXA09556259

- Difficulty date: May 25, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 17,718 hours, 11,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON TOP OF FLOORBEAM AT BS 1200 LBL 55 RBL 55 WL 208.  REPAIRED PER ATA ER 09-2975 DATED 07JUN09.
